BibTeX record journals/siamcomp/KempeKR06

download as .bib file

@article{DBLP:journals/siamcomp/KempeKR06,
  author    = {Julia Kempe and
               Alexei Y. Kitaev and
               Oded Regev},
  title     = {The Complexity of the Local Hamiltonian Problem},
  journal   = {{SIAM} J. Comput.},
  volume    = {35},
  number    = {5},
  pages     = {1070--1097},
  year      = {2006},
  url       = {http://dx.doi.org/10.1137/S0097539704445226},
  doi       = {10.1137/S0097539704445226},
  timestamp = {Mon, 13 Jun 2016 18:14:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/KempeKR06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}